|Combivir and Videx combo
Aug 28, 2003
My partner is taking both of these and his sexual desire is down, hes been tested for low testerone and nothing, HELP, i love him and want to make love to him but hes not interested. All his counts are way down but the side effects are nasty. Any advice on managing those as well.
Response from Dr. Remien
This can be a very difficult and challenging issue. Loss of sexual desire can be caused by many physical and psychological factors. You have taken the right approach by first consulting with a physician. If there is not a problem with testosterone levels, it is still possible that medications and/or physical side effects from the medications, as well as HIV itself, could be effecting his libido. It is also possible that there are psychological issues associated with his being HIV+ and you not (assuming that you are not HIV+). Continue to consult with a physician about possible physical causes of his diminished libido. Also invite your partner to talk with you about the issue, including all the feelings he may have about being HIV+ and how it effects his sexuality, concerns about infecting you, and whether or not having an active sex life with you is a priority for him. I hope that he can appreciate the fact that the sex life between you is an important priority for you. Also, be patient - these discussions usually take time.
How long till I know I am in the clear
super or re-infection
- Can Hiv Transmission Happen By Touch?
- Can You Get Hiv On The First Time You Have Sex With An Infected Person?
- Hiv Pcr Test Days After Exposure
- Is Stinging Sensation Under Arms A Hiv Symptom?
- What Percent Of People Around The World Have Herpes?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.